What are the side effects of nexium
The side effects of Nexium are headache, diarrhea, nausea, stomach pain, gas, constipation, or dry mouth. Keep asking ChaCha! ( Source: http://www.chacha.com/question/what-are-the-side-effects-of-nexium )
More Answers to "What are the side effects of nexium"
- What are the Side Effects of Nexium?
- Headache Diarrhea Nausea Flatulence Abdominal pain Constipation Dry mouth In rare cases a serious allergic reaction can occur, which may involve the following symptoms: hives or the swelling of the lips, tongue, or face. If you experience a...
- What are the possible side effects of Nexium?
- Side effects may include: abdominal pain, constipation, diarrhea, dry mouth, flatulence, headache, nausea Can I receive Nexium if I am pregnant or breastfeeding? Return to top The effects of Nexium during pregnancy are unknown. Tell your d...
- Are there any side effects of Nexium?
- The intensity of the above may vary from person to person.
Related Questions Answered on Y!Answers
- Are these side effects of nexium?
- Q: I'm 24 yrs old and recently started taking nexium for gastritis. I have noticed since I've been on the nexium, I always feel extremely tired, and very anxious ( I do have an anxiety order too, but way worse on the nexium). I was just wondering if anyone else had taken nexium and experienced these type of side effects?
- A: Yes, this could be side effects from NexiumSeveral people between the ages of 20 and 70 talk about the same adverse reactions on Askapatient.comMost common issue is headache (in at least 5.5% of people taking this drug), anxiety ("almost constantly anxious for no reason"), “unusual tiredness or weakness", "nightmares every night", depression, increased heart rate.
- Has anyone ever had side effects from taking Nexium tablets? Does anyone know of any Nexium side effects?
- Q: I have been taking Nexium for my chronic gastritis and stomach ulcers for over a month now. I was taking 20mg tablets twice a day but a week ago my doc has told me to up my dosage to 40mg twice a day which im currently doing. I have been feeling hot flushes over my body for a week but i dont have a fever or high temperature. Just wondering if the nexium could be making me feel this way? Anyone ever had or has heard of any side effects from taking Nexium? Insight please...FYI - I have had blood tests with normal blood count.
- A: Nexium is a proton-pump inhibitor.PPIs cause few side effects. Those that may occur are:headachediarrheaabdominal painnauseasore throatupper respiratory infectionfevervomitingdizzinessrashconstipationmuscle painunusual tirednesscough and back pain.-Rare side effects can occur in almost any part of your body.There is not much about this drug so far. Over dosage symptoms resemble side effects. As with any drug, if these hot flushes continue to bother you, contact your doctor.This drug is sometimes prescribed with clarithromycin, which may only increase blood levels.
- What side effects does Nexium Have?
- Q: What are the most common side effects reported of Nexium?
- A: Nexium side effectsGet emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Other less serious side effects are more likely to occur, such as:headache;diarrhea;nausea, stomach pain, gas, constipation; ordry mouth.Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
Prev Question: What is good for hives
People also view